# SDR USAA2010123093276

- Difficulty date: December 22, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5461030820000
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON THE RIGHT WING TO PYLON AFT ATTACH FITTING AT RIB 10.  REPLACED THE RIGHT WING TO PYLON AFT ATTACH FITTING AT RIB 10 IAW TASK CARD 26C40054026.
